# SDR ASOA201200156

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 19,939 hours, 18,524 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL PRESSURE EICAS WARNING INDICATION APPEARED IN FLIGHT ON AND OFF. OIL PRESSURE FLUCTUATED BETWEEN 25-38PSI AT 90 N1.  LANDED AT IDLE.  EMERGENCY DECLARED.  COMPLIED WITH SPECIAL INSPECTION IAW ENG MANUAL 72-00-00, PARA 3J, ADDED 6 QTS OF OIL, INSPECTED MAGNECTIC CHIP DETECTOR AND OIL FILTER, NO FURTHER DEFECTS NOTED.  RT ENGINE PLACED ON DAILY INSPECTION OF CHIP DETECTOR INDICATOR FLAG FOR 50 FLT HOURS IAW PARA 3J ITEM F.  ACFT PLACED ON 5 DAY OIL WATCH IAW MAINTENANCE CONTROL. PERFORMED ENGINE RUN, OPS AND LEAK CHECKED GOOD.
